Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Side effects of OCP - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :  
how can i help u?
User :   since i started taking birth control i've been experienceing really bad cramps in my pubic area... any ideas?
Doctor :  
ok
Doctor :  
whats ur age?
User :   24
Doctor :  
what tabs are u taking?
User :   ortho-tricyclene lo (spelling?)
Doctor :  
ok
Doctor :  
actually it is side effects
Doctor :  
after some days every thingt will be normal
User :   oh ok well i've been on it for 2 months. but i had never had any cramping during or before my period before that
Doctor :  
ok
Doctor :  
do u have fever?
User :   no
Doctor :  
any discharge per vagina
User :   no
Doctor :  
ok
Doctor :  
then any other symptoms?
User :   just the cramping
Doctor :  
take tab tylenol
Doctor :  
thats enough
User :   ok
User :   thank you
Doctor :  
nothing to worry
Doctor :  
if there is any discharge per vagina then u come back to me

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor